# SDR SWAA2017052413946

- Difficulty date: May 13, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-7
- Aircraft serial: 28253
- Aircraft time: 40,899 hours, 27,046 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 LE SLAT SKIN CRACKED AT ACTUATOR RIB CUT OUT.  REPAIRED SKIN PER SRM.
